# SDR ASOA201100912

- Difficulty date: April 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,677 hours, 3,913 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLAP RETRACTION IN FLIGHT RECEIVED FLAP HALF SPEED STATUS MESSAGE, FOLLOWED BY FLAPS FAIL CAUTION MESSAGE. (FIRE RESCUE CALLED TO STAND-BY AS A PRECAUTION) R & R LT OTBD FLAP ASSY SKEW DET IAW AMM 27-52-45. OPS CHECK GOOD IAW AMM 27-50-00. MSG CLEARED AT THIS TIME, ACFT OK FOR SERVICE. (CLOSED)
